# SDR USAA000325

- Difficulty date: March 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NOSE GEAR CRACKED 1.5 INCH, STATION 277 NOSE GEAR ACTUATOR ATTACH GUSSET.  REMOVED CRACKED GUSSETT REPLACED WITH NEW PART PER DWG 65-45819.  (M)
